Title: Five- and six-dimensional lattice rules generated by structured matrices
Authors: Cools, Ronald ×
Govaert, Hilde #
Issue Date: Dec-2003
Publisher: Academic press inc elsevier science
Series Title: Journal of complexity vol:19 issue:6 pages:715-729
Abstract: We describe the results of a computer-based search for five and six-dimensional lattice rules of specified trigonometric degree. In this search only lattice rules that can be generated by a circulant or skew-circulant generator matrix are considered, which makes this approach significantly faster than earlier approaches. The drawback is that we do not necessarily obtain optimal lattice rules. We also present some new families of lattice rules parametrized by the trigonometric degree.
ISSN: 0885-064X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science